# SDR BSYA200500014

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- Aircraft time: 14,266 hours, 14,266 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Tach Generator
- Part number: MS250382
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TACHOMETER QUIT AFTER TAKEOFF OUT OF MKE.  AIRCRAFT RETURNED TO MKE.  REMOVED AND REPLACED TACH GENERATOR, OPS CHECKS GOOD.
